# SDR UIEA2018012200099

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,237 hours, 20,652 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Location: Trim Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE CONTROL PANEL, TRIM AIR SWITCH BINDING.  REMOVED AND REPLACED THE TRIM AIR SWITCH IAW SPM 20-84-13.
